On the global well-posedness of the Euler-Boussinesq system with fractional dissipation

T. Hmidi, M. Zerguine

Research output: Contribution to journalArticlepeer-review

Abstract

We study the global well-posedness of the Euler-Boussinesq system with the term dissipation |D|α on the temperature equation. We prove that for α > 1 the coupled system has a global unique solution for initial data with critical regularities.

Original languageEnglish (US)
Pages (from-to)1387-1401
Number of pages15
JournalPhysica D: Nonlinear Phenomena
Volume239
Issue number15
DOIs
StatePublished - Aug 1 2010

Keywords

  • Besov spaces
  • Euler-Boussinesq system
  • Paradifferential calculus

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the global well-posedness of the Euler-Boussinesq system with fractional dissipation'. Together they form a unique fingerprint.

Cite this